# SDR VTZA97172

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 2350 · Audio Integrating System
- Part: Station Box
- Part number: B692254
- Condition: Failed
- Location: Right Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 6319 - IAD-CLE - ABORTED TAKEOFF DUE TO THE F/O LOOSING COMMUNICATIONS.  THE A/C RETURNED TO THE GATE WHERE MAINTENANCE TROUBLESHOT THE DISCREPANCY AND FOUND THE FIRST OFFICERS STATION BOX TO BE AT FAULT.  MAINTENANCE REMOVED AND REPLACED THE STATION BOX IAW THE PROCEDURES AS OUTLINED IN THE MM.  MAINTENANCE PERFORMED THE REQUIRED TESTS AS STATED IN THE MM.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
